# SDR HEEA954782

- Difficulty date: April 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 6420 · Tail Rotor Head
- Part: Hub
- Part number: 214011801109
- Condition: Worn Bearing
- Location: T/R Feather
- Part time: 3,660 hours
- Component: 214011801109
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN FEATHERING BEARING.
